# SDR USAAD98070

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100171
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - LOW LEVEL EMERGENCY LIGHT AT ROW 3 WAS MISSING.  MAINTENANCE REPLACED THE MISSING LOW LEVEL EMERGENCY LIGHT.  (X)
